Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

amonsterheart

Member
  • Total Reviews

    0
  • Content Count

    53
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About amonsterheart

  • Rank
    Junior Member

Recent Profile Visitors

830 profile views
  1. I got that too and my derm just called it an "accutane rash". She said that some people get it and prescribed me something... the name escapes me but it was a eczema topical--it helped.
  2. Ive completed my 3rd month and my face hasnt gotten better or worst yet. I also have minimal side effects (dry lips and eyes, nowhere else though) and Im on 60mg a day and weigh 130lbs. My derm said it just takes longer for some people.
  3. 1) Age, Accutane dose, and how long youve been on it 20 yrs old/ 60mg dose/ 3 months 2) Cleanser Desert Essence Throughly Clean Face Wash with TTO and Awapuhi 3) Moisturizer Jojoba Oil (mixed with TTO) and Aquaphor 4) spot treatment? Jojoba Oil (mixed with TTO) 5) redmark treatment? None 6) are you still breaking out? Yes 7) products to avoid that broke you out. None 8) comments/suggestions, how its been so far, progress/lackthereof, etc. My face isnt really changing that much thus far.
  4. trying drinking a lot more water, and if you dont get enough fiber more of it too
  5. Personally, I think your derm sounds responsible and truly wants to help you. If you need more after that Im sure she would be willing to prescribe, she just wants to keep it at a minimum to avoid unnecessary complications.
  6. try a tinted moisturizer or regular moisturizer mixed with a little bit of mineral makeup or green concealer. It should help with the redness and overall not so good looking skin. I mix a little bit of green powder with my sunscreen and it helps with the redness a lot.
  7. I am not on hormonal bc and my period has gotten irregular and longer... the cramps also last 3 days instead of 1. Im bleeding probably twice as much as before (most likley because I went from a 2-3 days period to 5). Its pretty annoying since my cycle has always been regular and now I don't know when its going to come,
  8. Make sure when you do start eating food you do it slowly and introduce different food groups gradually. I do agree that water fasts do help clear the skin, but it is only temporary. Try to maintain a really healthy diet afterwards to keep it from coming back. Good luck
  9. My period was late by 5 days and super heavy relative to how it is usually for the first time. It lasted 5 days (Im usually only 2-3) and twice as much blood (I measure). The next one was a week off and also is very heavy and will probably be 5 days (still going lightly on day 4). Thankfully my flow is still below average though, I just do not like it lasting so many days. I was perfectly regular before this so I hope it doesnt mess anything up long term, I cannot deal with not know when it wil
  10. There is no way to get around it in the US because a female must have two negative pregnancy tests before being allowed a prescription.
  11. My derm never gave a specific number but said that she really bases it more on how a person is responding to it then how much they are "supposed to get". With that said my estimated cumulative dose will be between 160-180mg (most likely 180mg) even though I do not have that severe of acne.
  12. It makes your whole body more sensitive, so no just covering your face is not going to help.
  13. If you can you should replace the rice milk with something healthier. Rice milk has almost no nutritional content other than what it is supplemented with so something like hemp/soy/oat milk will be better for you. Rice milk is very high in sugar which is not good for an "acne diet". Also, instead of eliminating foods why dont you try adding some? You dont really seem to eat any whole foods and that is probably more your problem. Eat some raw fruits and veggies (or at least steamed), whole grain
  14. http://goneraw.com/ Has a lot of good recipes http://www.purelydelicious.net/rawrecipes.htm Those are a bit decadent though
  15. If you are HBC that could explain it as some people might skip a withdrawl bleeding occasionally.
×